Common "Baclofen" queries answered by top doctors | iCliniq

Baclofen

Baclofen belongs to a group of drugs called skeletal muscle relaxants. It helps in treating the spasm of muscles, muscle clonus, rigidity, and pain caused due to multiple sclerosis. It is injected into the spinal cord to treat spasticity, spinal cord injuries, and other spinal cord diseases. Dizziness, weakness, headache, and nausea are some side effects seen.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

My colleague's daughter is diagnosed with multiple sclerosis. Please help.

Query: Hello doctor,I wanted to ask you about my colleague's daughter who is only 37 years old and is diagnosed with multiple sclerosis. It is been tough on her, especially dealing with spasticity. She is in a lot of pain and has trouble holding onto things, even doing simple tasks. I am not very familiar ...  Read Full »


Dr. Seyedaidin Sajedi

Answer: Hello, Welcome to icliniq.com. I can understand your concern. I am so sorry for your colleague' daughter. Multiple Sclerosis (MS) is an immune-mediated disease. It means that the reason for the disease is an auto-reaction and self-harming of the body's immune system against the brain and the spin...  Read Full »

Why do I have chest pain frequently with shortness of breath?

Query: Hello doctor, I am an 18 year old male, and I am overweight. I have been having sharp upper right chest pains, that are very frequent. I did not have them before, but I started getting them recently. At first, I was having shortness of breath, and it felt as if someone was standing on my chest. But ...  Read Full »


Dr. Isaac Gana

Answer: Hello, Welcome to icliniq.com. Your chest pain is a result of gastroesophageal reflux disease (GERD). Cardiac chest pain increases during respiration and comes with other symptoms like palpitations, etc. Omeprazole and Baclofen that your physician prescribed should reduce the symptoms you ar...  Read Full »

My sister has been having hallucinations after using substances. Why?

Query: Hello doctor,My sister was taking Xanax, Lyrica, Ketamine, Baclofen, and other unknown substances, and very big quantities. She was hallucinating, imagining talking to people when she was alone and not making sense, and suddenly fall asleep. She was using the substances for one year I think but I am...  Read Full »


Dr. Vipul Chelabhai Prajapati

Answer: Hello, Welcome to icliniq.com. Thank you for your query. Even after gradually tapering such a problem reoccurs then it may be relapsed. Whether she starts taking addiction again? Or any other stress or tension? Usually, relapse is secondary to substance addiction. What are the main symptoms she is g...  Read Full »

I am diagnosed with MS and have vison problems. Please help.

Query: Hello doctor, I have been diagnosed with MS, and everyone has been treating me that way. I had a problem last year with my vision, or at least that is what I thought it was. They gave me steroids, but it did not help, so I took a longer vacation and it passed. Recently, the same problem appeared, s...  Read Full »


Dr. Vandana Andrews

Answer: Hi, Thank you so much for visiting icliniq.com. I am here to assist you. I am sorry to hear that you have been diagnosed with multiple sclerosis (MS) and have been experiencing vision and head pressure symptoms. While Binevol (Baclofen) can be used to manage muscle spasms and stiffness in MS pati...  Read Full »

How to deal with teeth grinding due to brain tumor?

Query: Hello doctor, My nephew is 2 years and 5 months old and he had a brain surgery two months ago to extract a brain tumor. It was an anaplastic ependymoma on his fourth ventricle. After brain surgery, his awareness was low and he was on a ventilator for 50 days. He is doing well know, but our main prob...  Read Full »


Dr. Solanki Chirag Natwarbhai

Answer: Hello, Welcome to icliniq.com. Sorry to hear about your nephew. Due to the tumor for which he was operated, the cerebellum (small brain) was affected. Due to that, he has developed bruxism which is a rare complication. Unfortunately, there is no effective established recommended treatment. Some have...  Read Full »

Please suggest a medicine for muscle stiffness, apart from Baclofen.

Query: Hi doctor, My dad is without ventilator support since 40 days and his tracheostomy has also removed five days back. Without any life support system, he is currently breathing by himself for last 7-8 days with saturation level 100% on air. Past four days he is able to keep his eyes open for few minut...  Read Full »


Dr. Ambekar Sudheer

Answer: Hi, Welcome to icliniq.com. Thank you for the detailed information. I am happy to see your father improve gradually. Here is what I suggest. There is no other medicine for stiffness. However, physiotherapy should be carried out aggressively to prevent worsening of stiffness. One should rule out infe...  Read Full »

What medication do I need to take for my high triglyceride levels?

Query: Hello doctor, I am 34 years old. My lipid profile shows: Total cholesterol 154 mg/dL HDL 26.8 mg/dL LDL 67.9 mg/dL Triglyceride 298 mg/dL FBS is 95mg/dL and RBS 132 mg/dL. Blood pressure 146/82 mmHg. Can I use the cholesterol medicine for triglycerides?  Read Full »


Dr. Muhammad Zubayer Alam

Answer: Hi,Welcome to icliniq.com.I can understand your concern. According to your statement, you have been suffering from back pain and hypertriglyceridemia with low HDL (high density lipoprotein) level. You have a high VLDL (very level density lipoprotein) level too.For your abnormal lipid profile level, ...  Read Full »

Can cold and sinus problem aggravate my peptic ulcer symptoms?

Query: Hello doctor, I have been diagnosed with peptic ulcer four months back, and I was put on Omeprazole. I took it for three and a half weeks, but then due to horrendous side effects and the need for an H.pylori test, I stopped taking it for around 10 days. The H.pylori test came back negative. I was th...  Read Full »


Dr. Ramesh Kumar S

Answer: Hi, Welcome to icliniq.com. Most likely, your symptoms are aggravated by the sinus infection. As H.pylori is negative and you are responding to Lansoprazole, I do not think an urgent endoscopy is required.I would suggest you switch over to Nexium (Esomeprazole), initially take it 40 mg twice daily....  Read Full »

How to treat indigestion and worm infestation?

Query: Hello doctor, I am a 48 year old male, who is in good health. I have a long history of indigestion, mostly experienced as a pressure in the throat. About ten years ago, I had a clear endoscopy, and I took Nexium for six months and cut way back on alcohol drinking, which seemed to do the trick. I had...  Read Full »


Dr. Ramesh Kumar S

Answer: Hello, Welcome to icliniq.com. I have seen the attached photo (attachment removed to protect patient identity). For dyspepsia and gastritis, I would suggest you take Nexium (Esomeprazole). Initially, take it 40 mg twice daily, however, if it is not relieved, doses can be increased to 80 mg twice a ...  Read Full »

Should I be concerned about my father's hiccups and burping?

Query: Hi doctor,My dad recently was admitted to hospital after a heart attack, and he was in the hospital for almost a week. Currently, he was discharged and taking rest at home. The doctor advised that his heart pumping rate is around 23% and require improvement. Since morning he has been having hiccups,...  Read Full »


Dr. Vivek S Narayan Pillai

Answer: Hi, Welcome to icliniq.com. I saw your dad's reports (attachment removed to protect patient identity). He has severe heart failure due to supposedly decreased blood supply to the heart (ischemic left ventricular dysfunction). The cause of hiccups and burping could be due to gastritis induced by Cl...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.